# SDR DHLA2008745581

- Difficulty date: September 5, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN SEAT TRACK FROM BS 344 TO BS 600 RBL 45 CORRODED.  REPLACED SEAT TRACK SECTION AT RBL 45 FROM BS 480 TO BS 690 IAW B727 SRM 51-10-1 PARA 7A AND IAW VENTURA AEROSPACE 9G CARGO BARRIER INSTALLATION B727-100-200 STRUCTURAL REPAIR MANUAL REPORT 2489 REV A DTD 9/17/2007 PARA 5-4.
